# SDR ASOA2018101515246

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145
- Aircraft serial: 145557
- Aircraft time: 36,731 hours, 29,191 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5108WW
- Condition: Arced
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4096 MKE-EWR PILOT REPORTED "STRONG ELECTRICAL SMELL DURING CRUISE FLIGHT. SMELL INIDENTIFIED 1 MIN DURATION THEN DISSIPATED". MX RELAMPED 4 EACH CEILING AND SIDEWALL LAMPS. INSPECTED RELAY PANELS, CONTACTOR POWER BOXES, OPERATED BOTH PACKS AND NO SMELL NOTED. OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
